# SDR REXA2019050600620

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 29,479 hours, 27,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100457
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSPECT OF THE LH WING PLANK ACCESS HOLE 550CB NOTED INDICATIONS AROUND THE CIRCUMFERENCE OF THE ACCESS HOLE LANDING 75% FULL SCREEN HEIGHT. FAILING NDT AREAS MARKED ON A/C. REPAIRED FUEL PANEL WING PLANK ACCESS HOLE 550CB IAW REO 601RX57-21-3020 DATED 2019-05-01 REV--.
